# SDR DHL9771247D

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TWO SMALL DISBONDED AREAS AT BS 259 AFT PANEL AT STR 3R AND STR 6R.  REMOVED FASTENERS, TRIMMED DISBONDED PANELS, INSTALLED SPLICE DOUBLER PER BOEING EO 69-62161 AND S/B 53-0084, 9 BY 14.5.  CUTOUT DISBONDED SECTION OF SKIN AFT PANEL STR 3, INSTALLED SPLICE DOUBLER PER BOEING EO 6962161 AND 53-0084.  REPAIR 14.75 BY 7.875.
